On the structure of certain normal ideals
Compositio Mathematica, Volume 84 (1992) no. 1, p. 25-42
@article{CM_1992__84_1_25_0,
     author = {Huneke, Craig and Ulrich, Bernd and Vasconcelos, Wolmer V.},
     title = {On the structure of certain normal ideals},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {84},
     number = {1},
     year = {1992},
     pages = {25-42},
     zbl = {0760.13007},
     mrnumber = {1183560},
     language = {en},
     url = {http://www.numdam.org/item/CM_1992__84_1_25_0}
}
Huneke, Craig; Ulrich, Bernd; Vasconcelos, Wolmer V. On the structure of certain normal ideals. Compositio Mathematica, Volume 84 (1992) no. 1, pp. 25-42. http://www.numdam.org/item/CM_1992__84_1_25_0/

[1] M. Artin and M. Nagata, Residual intersections in Cohen-Macaulay rings, J. Math. Kyoto Univ. 12 (1972), 307-323. | MR 301006 | Zbl 0263.14019

[2] L. Avramov and J. Herzog, The Koszul algebra of a codimension 2 embedding, Math. Z. 175 (1980), 249-260. | MR 602637 | Zbl 0461.14014

[3] R.-O. Buchweitz, Contributions à la théorie des singularités, thesis, l'Université Paris VII, 1981.

[4] H. Flenner, Die Sätze von Bertini für lokale Ringe, Math. Ann. 229 (1977), 97-111. | MR 460317 | Zbl 0398.13013

[5] S. Goto, The divisor class group of a certain Krull domain, J. Math. Kyoto Univ. 17 (1977), 47-50. | MR 435063 | Zbl 0368.13015

[6] S. Goto, Integral closedness of complete intersection ideals, J. Algebra 108 (1987), 151-160. | MR 887198 | Zbl 0629.13004

[7] J. Herzog, A. Simis and W.V. Vasconcelos, Koszul homology and blowing-up rings, in Commutative Algebra, Proceedings: Trento 1981 (S. Greco and G. Valla, Eds.), Lecture Notes in Pure and Applied Math. 84, M. Dekker, New York, 1983, 79-169. | MR 686942 | Zbl 0499.13002

[8] J. Herzog and B. Ulrich, Self-linked curve singularities, Nagoya Math. J. 120 (1990), 129-153. | MR 1086575 | Zbl 0708.14032

[9] J. Herzog, W.V. Vasconcelos and R. Villarreal, Ideals with sliding depth, Nagoya Math. J. 99 (1985), 159-172. | MR 805087 | Zbl 0561.13014

[10] C. Huneke, On the associated graded ring of an ideal, Illinois J. Math. 26 (1982), 121-137. | MR 638557 | Zbl 0479.13008

[11] C. Huneke, Linkage and the Koszul homology of ideals, Amer. J. Math. 104 (1982), 1043-1062. | MR 675309 | Zbl 0505.13003

[12] C. Huneke, Strongly Cohen-Macaulay schemes and residual intersections, Trans. Amer. Math. Soc. 277 (1983), 739-763. | MR 694386 | Zbl 0514.13011

[13] C. Huneke and B. Ulrich, The structure of linkage, Annals of Math. 126 (1987), 277-334. | MR 908149 | Zbl 0638.13003

[14] C. Huneke and B. Ulrich, Residual intersections, J. reine angew. Math. 390 (1988), 1-20. | MR 953673 | Zbl 0732.13004

[15] C. Huneke and B. Ulrich, Powers of licci ideals, in Commutative Algebra (M. Hochster, C. Huneke and J. D. Sally, Eds.), MSRI Publications 15, Springer-Verlag, Berlin, Heidelberg, New York, 1989, 339-346. | MR 1015526 | Zbl 0731.13008

[16] C. Huneke and B. Ulrich, Generic residual intersections, in Commutative Algebra Proceedings: Salvador 1988 (W. Bruns and A. Simis, Eds.), Lecture Notes in Mathematics 1430, Springer-Verlag, Berlin, Heidelberg, New York, 1990, 47-60. | MR 1068323 | Zbl 0723.14002

[17] M. Morales, N.V. Trung and O. Villamayor, Sur la fonction de Hilbert-Samuel des clôtures intégrales des puissances d'idéaux engendrés par un système de paramètres, J. Algebra 129 (1990), 96-102. | MR 1037394 | Zbl 0701.13004

[18] D.G. Northcott and D. Rees, Reductions of ideals in local rings, Proc. Camb. Phil. Soc. 50 (1954), 145-158. | MR 59889 | Zbl 0057.02601

[19] C. Peskine and L. Szpiro, Liaison des variétés algébriques, Invent. Math. 26 (1974), 271-302. | MR 364271 | Zbl 0298.14022

[20] G. Valla, On determinantal ideals which are set-theoretic complete intersections, Compositio Math. 42 (1981), 3-11. | Numdam | MR 594479 | Zbl 0474.14034

[21] W.V. Vasconcelos, On linear complete intersections, J. Algebra 111 (1987), 306-315. | MR 916168 | Zbl 0648.13007

[22] J. Watanabe, m-full ideals, Nagoya Math. J. 106 (1987), 101-111. | MR 894414 | Zbl 0623.13012

[23] O. Zariski and P. Samuel, Commutative Algebra, Volume II, Springer-Verlag, Berlin, Heidelberg, New York, 1975. | MR 389876